MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Yale journal of biology and medicine · 2022

Erythema Multiforme Following Hepatitis A and Pneumococcal Vaccinations.

Hernandez Quiroz Eli, Kauffman Catharine Lisa, Kupiec-Banasikowska Agnieszka

СтатьяПеревод пока не подготовлен

Аннотация

Erythema multiforme (EM) is a rare cell-mediated immune response characterized by target or iris patches or plaques that present symmetrically on the extremities. This condition may be associated with pruritus but is usually self-limited and spontaneously resolves within 5 weeks of onset; prodromal symptoms are rare. Several known cases have been linked to vaccination, but many vaccines used in pediatric care have been reported as causative agents of EM. This case study offers an association of EM following administration of the hepatitis A and pneumococcal vaccines.

Для цитирования: Hernandez Quiroz Eli, Kauffman Catharine Lisa, Kupiec-Banasikowska Agnieszka. Erythema Multiforme Following Hepatitis A and Pneumococcal Vaccinations.. The Yale journal of biology and medicine. 2022.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.